Opuscula Math. 29, no. 2 (2009), 131-138

Opuscula Mathematica

On an evolution inclusion in non-separable Banach spaces

Aurelian Cernea

Abstract. We consider a Cauchy problem for a class of nonconvex evolution inclusions in non-separable Banach spaces under Filippov-type assumptions. We prove the existence of solutions.

Keywords: Lusin measurable multifunctions, selection, mild solution.

Mathematics Subject Classification: 34A60.

Full text (pdf)

  • Aurelian Cernea
  • University of Bucharest, Faculty of Mathematics and Computer Science, Academiei 14, 010014 Bucharest, Romania
  • Received: 2008-10-01.
  • Accepted: 2009-04-08.
Opuscula Mathematica - cover

Cite this article as:
Aurelian Cernea, On an evolution inclusion in non-separable Banach spaces, Opuscula Math. 29, no. 2 (2009), 131-138, http://dx.doi.org/10.7494/OpMath.2009.29.2.131

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.